MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2023

[Cardiogenic shock due to phosphine poisoning].

Buikema Jan W, Cramer Maarten J, de Vries Feyens Lienke, Otten Martine, van Laake Linda W, Szymanski Mariusz

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

BACKGROUND

Toxic inhalations form a rare cause of poisoning in the Netherlands. The initial symptoms of toxic inhalations may appear similar to acute viral infections. In the maritime sector aluminum or zinc phosphide is used to overcome rodent infestations during transportation.

CASE DESCRIPTION: Here we discuss two patients intoxicated with gaseous phosphide used as fumigant in the transport of grains. The exposure to phosphide gas resulted in respiratory and gastrointestinal tract symptoms. Upon admission one of the patients deteriorated resulting in respiratory insufficiency, multi-organ failure and cardiogenic shock.

CONCLUSION

Phosphide gas poisoning forms a rare cause for transient acute heart and multiorgan failure largely due to mitochondria dysfunction. In the case of unexplained incapacitation of multiple patients and/or pets toxic inhalations should differentially diagnostically be considered.

Для цитирования: Buikema Jan W, Cramer Maarten J, de Vries Feyens Lienke, Otten Martine, van Laake Linda W, Szymanski Mariusz. [Cardiogenic shock due to phosphine poisoning].. Nederlands tijdschrift voor geneeskunde. 2023.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.